# SDR AG2R20110728001

- Difficulty date: July 28, 2011
- Submitted: August 12, 2011
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST SEAT BOSS CRACKED THROUGH OUTTER WALL.
